# SDR SWAA2015050639346

- Difficulty date: April 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME INBD CHORD LOWER END CRACKED AT BS 639.  REPAIRED CHORD IAW EA.
